Journal article icon

Journal article

AdS (5) Solutions of Type IIB Supergravity and Generalized Complex Geometry

Abstract:

We use the formalism of generalized geometry to study the generic supersymmetric AdS5 solutions of type IIB supergravity that are dual to N = 1 superconformal field theories (SCFTs) in d = 4. Such solutions have an associated six-dimensional generalized complex cone geometry that is an extension of Calabi-Yau cone geometry. We identify generalized vector fields dual to the dilatation and R-symmetry of the dual SCFT and show that they are generalized holomorphic on the cone. We carry out a gen...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-010-1083-y

Authors


Gabella, M More by this author
Gauntlett, JP More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Waldram, D More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
299
Issue:
2
Pages:
365-408
Publication date:
2010-10-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:3851f4c5-f05e-4e7e-b097-fecba97bdf46
Source identifiers:
71220
Local pid:
pubs:71220

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP